# SDR DL76S020219

- Difficulty date: February 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 36,603 hours, 17,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767GE
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS INOP ON LEFT SIDE OF A/C AND ONE ON RIGHT SIDE, L-4, AFT OF LEFT WING AND FWD OF R-4.  RELAMPED LIGHTS.
